Alert archive / New York / River Flood Warnings in 2013
River Flood Warning 4, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 13, 2013, 7:05 AM EDT for Oneida County, New York. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2013, 7:05 AM EDT (11:05 UTC)
- Expired
- Apr 14, 2013, 10:26 AM EDT
- In force
- 27 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Oneida County, NY
The radar
The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Delta Dam (DDMN6).
- Action stage
- 549 ft
- Minor stage
- 551.5 ft
- Moderate stage
- 553 ft
- Major stage
- 554 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
502
WGUS41 KALY 131105
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
705 AM EDT SAT APR 13 2013
NYC065-132305-
/O.NEW.KALY.FL.W.0004.130413T1105Z-130415T0735Z/
/DDMN6.1.ER.000000T0000Z.130414T0000Z.130415T0135Z.UU/
705 AM EDT SAT APR 13 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT DELTA DAM.
* FROM THIS MORNING UNTIL LATE SUNDAY NIGHT.
* AT 7 AM SATURDAY THE STAGE WAS...551.8 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 551.9
FEET BY 8 PM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
STAGE AFTER 9 PM SUNDAY.
* IMPACT...AT 552 FEET...TWO FEET OF WATER ARE SPILLING OVER AND
THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SAT SAT SAT SUN SUN
MOHAWK RIVER
DELTA DAM 551.5 551.8 SAT 07 AM 551.8 551.9 551.9 551.9
551.8
$$3 follow-up statements
529
WGUS81 KALY 140027
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
827 PM EDT SAT APR 13 2013
NYC065-141227-
/O.EXT.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T1800Z.UU/
827 PM EDT SAT APR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT DELTA DAM.
* UNTIL SUNDAY EVENING.
* AT 7 AM SATURDAY THE STAGE WAS 551.8 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 2 PM SUNDAY.
* IMPACT...AT 552.0 FEET...TWO FEET OF WATER ARE SPILLING OVER AND
THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SAT SUN SUN SUN SUN
MOHAWK RIVER
DELTA DAM 551.5 551.8 SAT 07 AM 551.8 551.7 551.5 551.3
551.2
$$973
WGUS81 KALY 141201
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
801 AM EDT SUN APR 14 2013
NYC065-150000-
/O.CON.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T1800Z.UU/
801 AM EDT SUN APR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT DELTA DAM.
* UNTIL THIS EVENING.
* AT 7 AM SATURDAY THE STAGE WAS 551.8 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 2 PM SUNDAY.
* IMPACT...AT 552.0 FEET...TWO FEET OF WATER ARE SPILLING OVER AND
THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SUN SUN MON MON MON
MOHAWK RIVER
DELTA DAM 551.5 551.8 SAT 7 AM 551.5 551.4 551.4 551.3 551.3
$$249
WGUS81 KALY 141426
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1026 AM EDT SUN APR 14 2013
NYC065-141456-
/O.CAN.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T0714Z.UU/
1026 AM EDT SUN APR 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT DELTA DAM.
* AT 10 AM SUNDAY THE STAGE WAS 551.4 FEET.
* FLOOD STAGE IS 551.5 FEET.
* IMPACT...AT 551.5 FEET...MINOR FLOOD STAGE. DURING THE NAVIGATION
SEASON THE ERIE CANAL MAY CLOSE DUE TO HIGH WATER.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SUN SUN MON MON MON
MOHAWK RIVER
DELTA DAM 551.5 551.4 SUN 10 AM 551.4 551.3 551.3 551.2 551.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 13, 7:00 AM EDT, 5 minutes earlier.
Area forecast discussion, Apr 13, 7:00 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 700 AM EDT SAT APR 13 2013 .SYNOPSIS... AN UPPER LEVEL LOW OVER THE GREAT LAKES REGION AND SOUTHERN ONTARIO WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS ACROSS EASTERN NEW YORK INTO WESTERN NEW ENGLAND TODAY INTO SUNDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION LATE SUNDAY INTO MONDAY WITH DRIER AND MORE SEASONABLE WEATHER. TEMPERATURES WILL REBOUND FROM BELOW NORMAL READINGS ON THE WEEKEND...TO SLIGHTLY ABOVE NORMAL HIGHS BY MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 658 AM EDT...A BROAD H500 UPPER LOW CENTERED OVER LAKE SUPERIOR THIS MORNING WILL IMPACT THE WEATHER OVER NY AND NEW ENGLAND INTO THE 2ND HALF OF THE WEEKEND. A SERIES OF SHORT-WAVES ROTATING AROUND THE UPPER LOW WILL BRING CHANCES OF RAIN AND SNOW SHOWERS TO THE REGION LATE TODAY INTO TONIGHT. THE WATER VAPOR LOOP THIS MORNING SHOWS SOME MID AND UPPER LEVEL DRYING OVER PA...SRN NY...AND SRN NEW ENGLAND. THIS DRYING IS OCCURRING IN THE WAKE OF THE OCCLUDED BOUNDARY...AND MID LEVEL SHORT-WAVE MOVING ACROSS NRN NY INTO NRN NEW ENGLAND. LOWS CLOUDS ARE PERSISTING PRIOR TO 7 AM. SOME CLEARING IS LIKELY TO OCCUR SOUTH AND EAST OF THE CAPITAL REGION...AND CLOUDS WILL LINGER NORTH AND WEST WITH SOME LAKE ENHANCED OR UPSLOPE SCT RAIN AND SNOW SHOWERS OVER THE WRN DACKS. THERE IS ONLY SPOTTY ACTIVITY OVER EXTREME NW HERKIMER AT THIS TIME. A FAIRLY STRONG SHORT-WAVE TROUGH WILL MOVE ACROSS THE ERN GREAT LAKES REGION INTO WRN NY IN THE MID TO LATE PM. POPS WERE INCREASED TO HIGH CHC AND LIKELY VALUES OVER THE WRN DACKS AND MOHAWK VALLEY. THERE IS STRONG CYCLONIC VORTICITY ADVECTION WITH THE SHORT-WAVE...AND THE COLUMN WILL COOL TOWARDS NIGHTFALL WITH THE PCPN CHANGING TO SNOW SHOWERS OVER THE ADIRONDACK MTNS. IN THE MOIST CYCLONIC FLOW ALOFT...H850 TEMPS WILL STILL BE IN THE -2C TO -5C RANGE OVER THE REGION. TEMPS CLOSER TO THE COOLER NAM MOS VALUES WERE USED WITH U40S TO M50S IN THE VALLEYS AND OVER THE HILLS...AND U30S TO M40S OVER THE MTNS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... TONIGHT...THE STRONG SHORT-WAVE TROUGH WILL MOVE THROUGH THE REGION IN THE EARLY EVENING. A SECONDARY IMPULSE WILL LIKELY MOVE ACROSS THE REGION BTWN 06Z-12Z BASED ON THE GFS/NAM/CANADIAN GUIDANCE WITH MORE SCT RAIN AND SNOW SHOWERS. SOME LAKE MOISTURE WILL LIKELY BE TAPPED FOR SOME LIGHT SNOW ACCUMULATIONS OVER THE WRN DACKS...W-CNTRL MOHAWK VALLEY...AND ERN CATSKILLS. SOME OROGRAPHICALLY ENHANCED SNOW SHOWERS WILL BE POSSIBLE OVER THE TACONICS...SRN GREENS AND BERKSHIRES. IT WILL BE BRISK AND CHILLY IN THE COLD ADVECTION REGIME IN THE WAKE OF THE TROUGH PASSAGE. LOWS WILL GENERALLY BE IN THE 30S WITH SOME U20S OVER THE SRN GREENS...WRN DACKS...AND ERN CATSKILLS. SUNDAY...THE UPPER LOWS SLIDES OVER SRN QUEBEC...AND NRN NEW ENGLAND. HIGH PRESSURE AT THE SFC WILL BE BUILDING IN FROM THE SOUTH AND WEST. THE BEST CHC FOR RAIN AND SNOW SHOWERS ACROSS THE FCST AREA WILL BE IN THE MORNING. SOME LINGERING SHOWERS MAY PERSIST ACROSS THE NRN PERIPHERY OF THE FCST AREA CLOSER TO THE UPPER LOW. THE STRONG PRESSURE GRADIENT BTWN THE SFC HIGH...AND DEPARTING LOW WILL ALLOW BRISK CONDITIONS WITH W/NW WINDS OF 10 TO 20 MPH WITH SOME GUSTS IN THE 30-35 MPH RANGE. PARTLY SUNNY SKIES WILL PERSIST IN THE AFTERNOON...ESPECIALLY FROM THE CAPITAL REGION SOUTH AND WEST. MAX TEMPS WILL STILL RUN ABOUT 10 DEGREES BELOW NORMAL WITH LOW TO MID 50S IN THE HUDSON AND CT RIVER VALLEYS...AND PORTIONS OF NW CT. 40S WILL BE COMMON ELSEWHERE...EXCEPT OVER THE SRN DACKS...WHERE TEMPS WILL STRUGGLE TO CLEAR THE MID AND U30S. SUNDAY NIGHT...HIGH PRESSURE WILL SETTLE OVER NY AND NEW ENGLAND WITH MOSTLY CLEAR SKIES INITIALLY...AND LIGHT TO CALM WINDS. NEAR IDEAL RADIATIONAL COOLING CONDITIONS WILL SETUP WITH LOWS FALLING INTO THE 20S OVER MOST OF THE REGION. SOME CIRRUS MAY BE ON THE INCREASE FROM THE SOUTH AND WEST WELL AFTER MIDNIGHT. MONDAY-MONDAY NIGHT...TEMPS SHOOT UP TO NORMAL TO SLIGHTLY ABOVE NORMAL READINGS TO OPEN THE WORK WEEK. LOW TO MID LEVEL WARM ADVECTION COMMENCES...AS THE SFC ANTICYCLONE MOVES EAST OF NEW ENGLAND. H850 TEMPS RISE TO +5C TO +8C. HIGHS WILL BE IN THE LOW TO M60S IN THE VALLEYS...AND M50S TO L60S OVER THE HILLS AND MTNS. THE UPPER LEVEL RIDGE AXIS SLOWLY MOVES DOWNSTREAM MONDAY NIGHT...AS A SLOW MOVING FRONTAL BOUNDARY APPROACHES FROM SE CANADA...THE GREAT LAKES REGION...AND THE MIDWEST. A PREFRONTAL TROUGH MAY FOCUS SOME ISOLD-SCT SHOWERS AFTER MIDNIGHT...ESPECIALLY NORTH AND WEST OF THE MID HUDSON VALLEY. LOWS TEMPS IN THE U30S TO M40S WILL BE COMMON ACROSS THE CWA. && .LONG TERM /TUESDAY THROUGH FRIDAY/... UNSETTLED...MILD WEATHER EXPECTED FOR MUCH OF NEXT WEEK. THE MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH REGARDS TO THE LONGWAVE PATTERN WITH A DEEP TROUGH DEVELOPING OVER THE WESTERN UNITED STATES BY MID WEEK WITH BROAD RIDGING ACROSS THE EASTERN THIRD OF THE CONUS. THE TROUGH IS EXPECTED TO MOVE EASTWARD DURING THE WEEK WITH RIDGING OVER THE EASTERN UNITED STATES EVENTUALLY GIVING WAY TO THE TROUGH BY THE END OF THE WEEK. AT THE SURFACE...AN AREA OF LOW PRESSURE IS FORECAST TO PASS TO OUR NORTH ACROSS EASTERN CANADA TUESDAY DRAGGING ITS ASSOCIATED COLD FRONT ACROSS THE REGION TUESDAY NIGHT. IT WILL BE A WARM AND BREEZY DAY WITH HIGHS MAINLY IN THE 60S WITH THE REGION IN THE WARM SECTOR OF THE LOW PRESSURE SYSTEM. DUE TO THE PARALLEL FLOW ALOFT THE COLD FRONT IS EXPECTED TO BECOME NEARLY STATIONARY JUST TO THE EAST OF THE FORECAST AREA IN THE VICINITY OF THE COAST WEDNESDAY. A SURFACE LOW IS EXPECTED TO DEVELOP OVER THE SOUTHERN PLAINS IN RESPONSE TO SHORT WAVE ENERGY ROTATING THROUGH THE BASE ON THE UPPER TROUGH. THIS LOW IS THEN EXPECTED TO MOVE NORTHEASTWARD ACROSS THE GREAT LAKES REGION AND EASTERN CANADA LIFTING THE STATIONARY BOUNDARY NORTHWARD AS A WARM FRONT THURSDAY AND EVENTUALLY DRAGGING ITS ASSOCIATED COLD FRONT ACROSS THE REGION FRIDAY AND FRIDAY NIGHT. THE COLD FRONT WILL BE SLOW TO MOVE ACROSS THE REGION AS THE UPPER FLOW PARALLELS THE BOUNDARY PLUS THERE ARE INDICATIONS A WAVE OF LOW PRESSURE MAY FORM ON THE BOUNDARY. THERE ARE DIFFERENCES IN THE MODELS WITH THE PLACEMENT OF BOUNDARIES AND THE TIMING OF LOWS SO THE FORECAST IS RATHER PESSIMISTIC WITH CHANCES POPS THROUGH THE PERIOD. HAVE GONE WITH THE HIGHEST CHANCE POPS ON FRIDAY AND FRIDAY NIGHT WHEN THE COLD FRONT IS EXPECTED TO CROSS THE REGION. AS FOR TEMPERATURES LOOKING FOR IN THE 60S WITH 50S ACROSS THE HIGHER TERRAIN. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE REGION TODAY. THE STACKED LOW OVER THE GREAT LAKES REGION WILL DRIFT NORTHWARD TODAY AND TONIGHT. SHORT WAVES WILL ROTATE ABOUT THE UPPER LEVEL THIS AFTERNOON AND TONIGHT TRIGGERING ISOLATED AND SCATTERED SHOWERS. EXPECTING MAINLY VFR WITH MVFR POSSIBLE WITH ANY SHOWERS. WESTERLY FLOW WILL DEVELOP WITH A SHIFT TO SOUTHWEST IN THE EVENING. THE EXCEPTION WILL BE AT KGFL WHERE THE LOCAL FLOW WILL BE MORE SOUTHERLY. OUTLOOK... SUN-MON...VFR. NO SIG WX. TUE-WED...VFR. MVFR POSSIBLE WITH CHC -SHRA. && .FIRE WEATHER... AN UPPER LEVEL LOW OVER THE GREAT LAKES REGION AND SOUTHERN ONTARIO WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS ACROSS EASTERN NEW YORK INTO WESTERN NEW ENGLAND TODAY INTO SUNDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION LATE SUNDAY INTO MONDAY WITH DRIER AND MORE SEASONABLE WEATHER. THE PERSISTENT WET CONDITIONS OVER THE PAST 3 OR 4 DAYS HAVE REDUCED THE FIRE WEATHER CONCERNS. THE RH VALUES WILL LOWER TO 40 TO 70 PERCENT OVER THE REGION THIS AFTERNOON...WITH A RECOVERY TO 70 TO 95 PERCENT TONIGHT...AND LOWER TO THE UPPER 20S OVER THE MID HUDSON VALLEY TO CLOSE TO 60 PERCENT OVER THE ADIRONDACKS ON SUNDAY. THE WINDS WILL BE FROM THE SOUTHWEST TO WEST AT 5 TO 15 MPH TODAY...AND SHIFT TO THE WEST TO NORTHWEST AT 5 TO 15 MPH TONIGHT. BRISK NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH ARE EXPECTED SUNDAY AFTERNOON. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ARE ANTICIPATED AT THIS TIME OVER THE NEXT 5 DAYS. FLOWS WILL GRADUALLY LOWER FROM THE PRECIPITATION OVER THE LAST FEW DAYS. AN UPPER LEVEL LOW WILL PRODUCE MAINLY LIGHT RAIN AND SNOW AMOUNTS ON THE WEEKEND. HIGH PRESSURE WILL YIELD SOME DRY WEATHER LATE SUNDAY INTO MONDAY. A SLOW MOVING COLD FRONT MAY BRING SOME SHOWERS TO THE REGION TUESDAY INTO WEDNESDAY WITH GENERALLY LIGHT BASIN AVERAGE QPF IN THE TENTH TO THIRD OF AN INCH RANGE. MILDER TEMPERATURES ARE EXPECTED MONDAY INTO THE MID WEEK WHICH MAY RESULT IN ADDITIONAL SNOWMELT IN THE SOUTHERN ADIRONDACKS...SOUTHERN GREENS...AND THE NORTHERN BERKSHIRES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... AT THIS TIME...FOR ALBANY WE ARE FORECASTING A HIGH OF 64 DEGREES ON MONDAY APRIL 15TH AND 67 DEGREES ON TUESDAY APRIL 16TH. THE LAST TIME THE TEMPERATURE WAS THIS WARM WAS BACK ON NOVEMBER 12TH, 2012 WITH A HIGH OF 67 DEGREES AND NOVEMBER 13TH WITH A HIGH OF 63. THIS SPRING IN ALBANY WE HAVE ONLY HAD THREE HIGH TEMPERATURES IN THE 60S: APRIL 7TH (60 DEGREES)...APRIL 8TH (61 DEGREES) AND APRIL 9TH (60 DEGREES). NORMAL TEMPERATURES FOR MID APRIL ARE: ALBANY: HIGHS AROUND 60. LOWS UPPER 30S. GLENS FALLS: HIGHS UPPER 50S. LOWS LOWER 30S. POUGHKEEPSIE: HIGHS LOWER 60S. LOWS UPPER 30S. BENNINGTON: HIGHS UPPER 50S. LOWS MID 30S. PITTSFIELD: HIGHS MID 50S. LOWS MID 30S. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...WASULA SHORT TERM...WASULA LONG TERM...IAA AVIATION...IAA FIRE WEATHER...WASULA HYDROLOGY...WASULA CLIMATE...IAA
Hazardous weather outlook, Apr 13, 4:44 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 444 AM EDT SAT APR 13 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 444 AM EDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Nearby
River Flood Warnings in New York, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.